Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Genetic determinants of drug-induced agranulocytosis: Potential risk of olanzapine?
Autore:
Dettling, M; Cascorbi, I; Hellweg, R; Deicke, U; Weise, L; Muller-Oerlinghausen, B;
Indirizzi:
Free Univ Berlin, Dept Psychiat, D-1000 Berlin, Germany Free Univ Berlin Berlin Germany D-1000 Psychiat, D-1000 Berlin, Germany Humboldt Univ, Inst Clin Pharmacol, Berlin, Germany Humboldt Univ BerlinGermany Univ, Inst Clin Pharmacol, Berlin, Germany
Titolo Testata:
PHARMACOPSYCHIATRY
fascicolo: 3, volume: 32, anno: 1999,
pagine: 110 - 112
SICI:
0176-3679(199905)32:3<110:GDODAP>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLOZAPINE-INDUCED AGRANULOCYTOSIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Dettling, M Free Univ Berlin, Psychiat Klin & Poliklin, Eschenallee 3, D-14050 Berlin,Germany Free Univ Berlin Eschenallee 3 Berlin Germany D-14050 Germany
Citazione:
M. Dettling et al., "Genetic determinants of drug-induced agranulocytosis: Potential risk of olanzapine?", PHARMACOPS, 32(3), 1999, pp. 110-112

Abstract

Whether or not olanzapine causes bone marrow toxicity is still a matter ofdebate. In spite of pre-marketing and post-marketing clinical trials, and although there have been no cases in animals of olanzapine-induced neutropenia or agranulocytosis, the risk of bone marrow toxicity cannot be excluded. The present paper addresses the following questions: what is the potential background of drug-induced agranulocytosis? Are there any case reports supporting the view that olanzapine has relevant bone marrow toxicity? What strategies might be helpful in identifying the pathological mechanisms underlying this side effect?.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 17/02/20 alle ore 17:21:42